MathSciNet Relay Station
MathSciNet bibliographic data
MR2207793 (2006k:53150) 53D35 (53D40 57M27)
Hutchings, Michael; Sullivan, Michael Rounding corners of polygons and the embedded contact homology of $T\sp 3$. Geom. Topol. 10 (2006), 169–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement